Good afternoon. on Thursday we got a toothache because there were perforated teeth, then I took a toothache medicine that I could buy at the stall … after that the pain subsided. On Saturday the tooth ached again and on Monday I went to the doctor … he said it had to be pulled out … and I was given medicine before being extracted. After taking the dental medicine one day the stomach hurt and felt uncomfortable … was the medicine sick teeth affect the stomach? Is it safe to take antibiotics when you are feeling heartburn? .Trmksh
Thank you for asking HealthReplies.com.
Need to be clarified, what is the exact medicine your doctor gives you?
Some medications, including anti-pain, anti-inflammatory, and antibiotic drugs, which dentists often prescribe before extracting teeth, can indeed have side effects in the form of inflammation in the stomach, triggering pain in the pit of the stomach, nausea, bloating, and even vomiting in more severe conditions. This complaint can feel more severe if you basically already have a stomach disorder, for example due to gastroesophageal reflux disease, gastritis, peptic ulcers, gastric cancer, and so on.
However, the consumption of drugs before tooth extraction is important in order to minimize pain, relieve inflammation, as well as minimize tooth infections which can complicate the process of tooth extraction later. Therefore, you should not carelessly stop taking the drug. Check your self again to the doctor or dentist so that your condition can be handled properly and does not affect your tooth extraction plan ..
To help you minimize heartburn, here are our suggestions:
Compress the painful solar plexus with warm water
Eat regularly a little but often
Don't eat spicy, sour, fatty and high gas foods
Take medication after eating
No anxiety or excessive stress
Sleep more regularly, and get enough rest
Hope this helps ...